| Catalog Number |
623131011 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the pin clamp broke while it was being tightened onto the outrigger.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, it was reported that the pin clamp broke while it was being tightened onto the outrigger the product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the manufactured for further investigation.The investigation revealed a particulate was found present on the underside of the nut component and scoring marks were observed on the pin clamp internal surface.The reported breakage was confirmed.The investigation determined inadequate masking during the bead blasting operation was allowing blast media to reach unintended surfaces.Blast media between the underside of the pin clamp nut and the pin clamp upper body face increased the force required to tighten the pin clamp due to increased friction.This causes the user to apply excess force using the ratchet wrench ultimately resulting in the failure of the pin clamp shaft.The overall complaint was confirmed as the observed condition of the intact pin clamp would have contributed to the complained device issue.¿based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot an nr was raised to address the current complaint condition.Corrected: h3.